# SDR A6WA201303054815

- Difficulty date: February 19, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Torn
- Location: Mcu
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET FOR MCU SAFETY CABLE IS TORN WHERE CABLE GOES THRU HOLE.  REMOVED UNSERVICEABLE MCU BRACKET, FABRICATED, AND INSTALLED SERVICEABLE MCU BRACKET IAW CRJ 200 SRM 51-24-16/51-40-11/51-42-06.
